Research Repository

Model reduction on Markovian jump systems with partially unknown transition probabilities: balanced truncation approach

Zhang, H, Wu, L, Shi, Peng ORCID: 0000-0003-2668-7616 and Zhao, Y (2015) Model reduction on Markovian jump systems with partially unknown transition probabilities: balanced truncation approach. IET Control Theory and Applications, 9 (9). 1411 - 1421. ISSN 1751-8644

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: MJLSs; linear systems; continuous- time; stability property; reduced-order model; dissipation inequalities
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 26 Aug 2016 03:13
Last Modified: 26 Aug 2016 03:13
URI: http://vuir.vu.edu.au/id/eprint/31424
DOI: https://doi.org/10.1049/iet-cta.2014.0792
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar